RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Megrelishvili, M G

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:82
Abstract pages:331
Full texts:539
References:34
Professor
Candidate of physico-mathematical sciences
Birth date: 28.11.1959
E-mail:

http://www.mathnet.ru/eng/person21783
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/198862

Publications in Math-Net.Ru
1988
1. M. G. Megrelishvili, “A Tikhonov $G$-space not admitting a compact Hausdorff $G$-extension or $G$-linearization”, Uspekhi Mat. Nauk, 43:2(260) (1988),  145–146  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:2 (1988), 177–178  isi
1983
2. M. G. Megrelishvili, “A factorization theorem and universal compactifications for $G$-spaces”, Uspekhi Mat. Nauk, 38:6(234) (1983),  117–118  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:6 (1983), 125–126  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019